We study purely nonlocal Hamiltonian structures for systems of hydrodynamic type. In the case of a semi-Hamiltonian system, we show that such structures are related to quadratic expansions of the diagonal metrics naturally associated with the system.

Gibbons, J., Lorenzoni, P., Raimondo, A. (2010). Purely nonlocal Hamiltonian formalism for systems of hydrodynamic type. JOURNAL OF GEOMETRY AND PHYSICS, 60(9), 1112-1126 [10.1016/j.geomphys.2010.03.010].

Purely nonlocal Hamiltonian formalism for systems of hydrodynamic type

LORENZONI, PAOLO;RAIMONDO, ANDREA
2010

Abstract

We study purely nonlocal Hamiltonian structures for systems of hydrodynamic type. In the case of a semi-Hamiltonian system, we show that such structures are related to quadratic expansions of the diagonal metrics naturally associated with the system.
Articolo in rivista - Articolo scientifico
Frobenius manifolds; Integrable hierarchies of hydrodynamic type; Nonlocal Hamiltonian formalism;
English
1112
1126
15
Gibbons, J., Lorenzoni, P., Raimondo, A. (2010). Purely nonlocal Hamiltonian formalism for systems of hydrodynamic type. JOURNAL OF GEOMETRY AND PHYSICS, 60(9), 1112-1126 [10.1016/j.geomphys.2010.03.010].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/28744
Citazioni
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
Social impact